# SDR AALA202507098073

- Difficulty date: July 9, 2025
- Submitted: July 9, 2025
- Operation: Air carrier
- Aircraft: N824NN
- Make and model: Boeing 737823
- Aircraft serial: 30916
- Aircraft time: 44,895 hours, 19,020 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHT ABOVE OVERHEAD BIN 17ABC INOPERATIVE. FAULT CONFIRMED, EMERGENCY AISLE LIGHT INOPERATIVE.  (OPEN).
